MathSciNet Relay Station
MathSciNet bibliographic data
MR967806 35Q20 (32A45 45K05)
DiPerna, Ronald; Lions, Pierre-Louis Solutions globales d'équations du type Vlasov-Poisson. (French) [Global solutions of Vlasov-Poisson type equations] C. R. Acad. Sci. Paris Sér. I Math. 307 (1988), no. 12, 655–658.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement